Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Unprotected sex, took i pill, late periods. Negative pregnancy test. What could be this?

hi doctor

last 12 April me n my hus have going to unprotected sex so I took i pill the day after (24 hr later) . and my last periods in 17 march but till the day my periods is not happen so i am so worry .please tell what to do.i don want to be pregnant n i also do the pregent test in last saturday but shown is negative. why my periods is so late. please suggest mee i am so worry
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Emergency pill can alter the menstrual cycle depending on the period of the cycle when you took the pill.
As you took the pill in the second half of the cycle it might have postponed your periods.
As you took the pill within 72 hours of the unprotected intercourse the possibility of pregnancy is less.
So you wait for few more days, possibly you will get periods. If not consult gynecologist and take tablets for withdrawal bleeding.
For more details you can ask me through:
Take care.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor